# SDR SWAA2024082617983

- Difficulty date: July 27, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON FCB DOOR CUTOUT SURROUND SUB-THRESHOLD WEB ON BS440+9; 440+20;440+5; 460+16;460+4; RBL28; WL156.<[01] REMOVED AND INSTALL NEW THRESOLD WEB IAW SRM 51-40-02 AND DWG # 143A8330 REV: A;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
